# SDR COMA0760585

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 29,619 hours, 26,429 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601R572181PE
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5527 - GEAR DISAGREE AND NOSE DOOR WARNING CAME ON WHEN GEAR WAS SELECTED DOWN ON APPROACH.  PERFORMED GO-AROUND AND LANDED SAFELY.  REMOVED AND REPLACED NLG CONTROL HARNESS NR 2.  (DI 15).
